| Catalog Number |
5500255000 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 2 events for the failure: inability to irrigate.2 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 device was received.1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: no device problem found / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: serviced and returned to customer.1 device: product disposition is not yet determined.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99102.Supplemental rationale corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status 2 devices were received.Evaluation findings (results/components) 2 devices: no device problem found / part/component/sub-assembly term not applicable product disposition 2 devices: serviced and returned to customer.
Event or Problem Description
No change.